Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How to get rid of the dark patches on my forehead, cheeks and hands ?

i am 38 years ,78 kg.i am suffering from irregular periods since teenage.i use to have periods in15 days interval.i took novelon tablet for years.but now for 3 years i am not taking any my periods r almost regular but i am having very painful periods and clots comes out.alternate months the bleeding is the problem is -at times its irregular with pain and clots and am having dark patches on my forehead, cheeks and hands.please help me get rid of these patches.
Asked On : Sat, 6 Aug 2011
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query,
As you have irregular period since long and having dark patches on the body.
Go for Thyroid test in hypothyroid this type of complain is common.
Go for ultra sound .
After reports go for treatment accordingly.
Ok and bye.

Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor